DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10363

Title: A FINITE-ELEMENT GALERKIN METHOD FOR A UNIDIMENSIONAL SINGLE-PHASE NONLINEAR STEFAN PROBLEM WITH DIRICHLET BOUNDARY-CONDITIONS
Authors: PANI, AK
DAS, PC
Issue Date: 1991
Publisher: OXFORD UNIV PRESS UNITED KINGDOM
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 11(1), 99-113
Abstract: Based on straightening the free boundary, an H-1-Galerkin method is proposed and analysed for a single-phase nonlinear Stefan problem with Dirichlet boundary conditions. Optimal H-1-error estimates for continuous-time Galerkin approximations are derived.
URI: http://dx.doi.org/10.1093/imanum/11.1.99
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10363
http://hdl.handle.net/10054/10363
ISSN: 0272-4979
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback